Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 24, 2022, 1:25 PM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 103 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2022, 1:25 PM CDT (18:25 UTC)
- Expired
- Aug 24, 2022, 3:08 PM CDT
- In force
- 103 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 1:30 PM CDT | FLASH FLOOD | 2 Nw Hattiesburg, MS | FLOODING REPORTED AT SOUTHERN MISS. |
| Aug 24, 1:40 PM CDT | FLASH FLOOD | 1 Nnw Hattiesburg, MS | FLOODING ON HARDY ST BETWEEN 10TH AND 11TH AND NEAR 17TH ST. |
| Aug 24, 2:05 PM CDT | FLASH FLOOD | 2 S Glendale, MS | FLOODING IN THE 1500 BLOCK OF MAIN ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
834
WGUS54 KJAN 241825
FFWJAN
MSC035-073-091-242230-
/O.NEW.KJAN.FF.W.0055.220824T1825Z-220824T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
125 PM CDT Wed Aug 24 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Marion County in south central Mississippi...
Forrest County in southeastern Mississippi...
Lamar County in southeastern Mississippi...
* Until 530 PM CDT.
* At 125 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hattiesburg, Petal, Columbia, West Hattiesburg, Sandy Hook,
Kokomo, Holly Springs, Purvis, Lumberton, Sumrall, Pine Ridge,
Baxterville, Oak Grove, Pinebur, Improve, Rawls Springs, Rock
Hill, Pickwick, Bunker Hill and Mclaurin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3143 8982 3143 8915 3091 8914 3091 8934
3101 8935 3101 8942 3098 8943 3098 8948
3100 8948 3101 8950 3100 8984 3107 8984
3107 8992 3113 8994 3113 9001 3118 9001
3118 9003 3139 9004 3139 8982
FLASH FLOOD...RADAR INDICATED
$$
EC1 follow-up statement
844
WGUS74 KJAN 242008
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
308 PM CDT Wed Aug 24 2022
MSC035-073-091-242018-
/O.CAN.KJAN.FF.W.0055.000000T0000Z-220824T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forrest MS-Lamar MS-Marion MS-
308 PM CDT Wed Aug 24 2022
...FLASH FLOOD WARNING IS CANCELLED FOR MARION, FORREST AND LAMAR
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 100 AM CDT Thursday for
portions of southeast Arkansas, northeast Louisiana and Mississippi.
LAT...LON 3143 8982 3143 8915 3091 8914 3091 8934
3101 8935 3101 8942 3098 8943 3098 8948
3100 8948 3101 8950 3100 8984 3107 8984
3107 8992 3113 8994 3113 9001 3118 9001
3118 9003 3139 9004 3139 8982
$$
DBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 12:37 PM CDT, 48 minutes earlier.
Area forecast discussion, Aug 24, 12:37 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1237 PM CDT Wed Aug 24 2022
...FLOODING THREAT WILL CONTINUE THROUGH THIS EVENING...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
Terrible flying conditions are ongoing across the region, if you
can even get to an airport itself. Widespread MVFR to IFR
conditions are occuring today, with some LIFR conditions occurring
as well. Rain, heavy at a lot of times, are impacting many
airports this afternoon, with the "best" conditions being at
KGLH/KGWO. Ceiling and vis restrictions are widespread. Some
improvement may occur later tonight and into tomorrow. /28/
&&
.DISCUSSION...
Significant flooding is ongoing this morning especially across
central to eastern Mississippi. We have been inundated with
significant flooding across the I-20 corridor and a tier of
counties on either side of this, roughly from the I-55 corridor
through the state line. Roads are flood and structures are seeing
water in them. Flash Flood Emergencies have been issued and heavy
rain continues this morning.
With a northerly push, some of this activity has slowly been
sagging south, but this will continue some flooding concerns for
eastern Mississippi. The worst of the weather has cleared my
western counties and parishes and there may be some consideration
of clearing this area of the watch later today. However,
additional rainfall could occur which would only exacerbate
standing water. Rainfall amounts over the last 24 hours have been
easily 3-5 inches, with amounts of 8-12 inches over portions of
east central MS. If folks don't have to get out, we encourage you
not to. /28/
Prior discussion below:
Today and Tonight:
The wet weather continues across our forecast area through tonight
as a low pressure system over northern LA/southern AR lifts warm,
very moist air over a frontal boundary stalled along the Gulf Coast
region. Analyzed PWAT values of 2.0-2.25 inches are indicative of
the air mass south of the surface front, but enhanced southerly flow
in the 925-850mb layer low-level jet (25-30 kts) on the east side of
the low are driving warm advection and strong moisture advection in
the lower levels. This is accompanied by somewhat diffluent flow in
the upper-levels of the atmosphere focused over eastern MS. Over the
last several hours, this has resulted in an axis of heavy rainfall
where moisture convergence and lift are maximized - from around the
Tchula/Lexington area in Holmes County, MS and east-southeast toward
Lauderdale and Kemper Counties and the MS-AL state line. MRMS
rainfall estimates of 3 to 5 inches around Carthage to Kosciusko to
Philadelphia over the last 3 to 4 hours highlight the immediate
areas of concern for flash flooding.
As shower and thunderstorm coverage increases through the morning
hours, the threat for flash flooding will expand across much of the
area. The previously mentioned axis of heavy rain is in addition to
widespread multi-day accumulations over 2 to 4 inches in our
forecast area, and any heavy rainfall could quickly lead to flash
flooding. The area with "Significant' risk for flash flooding has
been expanded across to cover most of northeast Louisiana and most
of central Mississippi (roughly 50 to 60 miles on either side of the
Interstate 20 corridor). This has been updated in our Hazardous
Weather Outlook text and graphics through tonight. In addition, the
ongoing Flood Watch has been expanded to cover most of the forecast
area, where even isolated heavy rainfall could lead to flash
flooding through this evening. Ponding or flowing water can wash
away roadbeds; do not drive across flooded roads if you are unsure
of the depth of the water. Remember, turn around don't drown.
Temperatures will be moderated by increased cloud cover and the
areas of ongoing rain into this evening. Some locations may stay
in the 70s throughout the day. /NF/
Thursday through Tuesday night...
By Thursday, the remnants of a low pressure system that provided an
ample amount of precipitation will begin to dissipate over the
region. However, rain chances are expected to remain numerous to
widespread on Thursday due to lingering deep moisture. Luckily,
precipitation chances are expected to slightly decrease over the
area after Thursday. Increasing heights should initiate a change in
pattern towards the end of the work week into the weekend, leading
to lower precip chances and increasing temperatures. A subtle ridge
will begin to build back into the region by Saturday, promoting a
more typical, diurnal convection pattern. A decrease in PWATs along
and north of the I-20 corridor will leave convection scattered in
nature while areas south of the corridor may experience scattered to
numerous convection through the weekend.
By Monday, higher rain chances will begin to creep back in due to
the influence of a weak low in the Gulf of Mexico that may creep
north to the Mississippi coast. This should bring ample moisture
back into the region, with global guidance estimating PWATS > 2
inches. Scattered to numerous showers and storms will be possible
through mid-week. A mid-level ridge will also continue to amplify
over the area, allowing for increasing temperatures and more diurnal
convection. High temperatures will top out in the upper 80s by the
late weekend into next week, while overnight lows will remain in the
lower 70s. /AJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 79 71 82 70 / 98 79 92 38
Meridian 77 71 84 70 / 98 74 88 43
Vicksburg 81 72 82 71 / 98 71 84 27
Hattiesburg 81 72 83 71 / 96 75 92 47
Natchez 81 72 83 71 / 99 73 89 31
Greenville 79 71 83 71 / 86 52 67 14
Greenwood 80 71 84 70 / 92 60 74 20
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through late tonight for MSZ018-019-025-027-028-032-
034>066-072>074.
LA...Flood Watch through late tonight for LAZ007>009-015-016-023>026.
AR...Flood Watch through late tonight for ARZ074-075.
&&
28Hazardous weather outlook, Aug 24, 4:26 AM CDT, 8 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 426 AM CDT Wed Aug 24 2022 ARZ074-075-LAZ026-MSZ027-032>039-060>066-072>074-250930- Ashley-Chicot-Concordia-Carroll-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Areas of flash flooding are likely today into this evening due to heavy downpours, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ018-019-025-026-028>031-250930- Bolivar-Sunflower-Leflore-Grenada-Montgomery-Webster-Clay-Lowndes- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of and north central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Flash flooding is possible with heavy downpours today into this evening, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ007>009-015-016-023>025-MSZ040>059-250930- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Issaquena-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Widespread flash flooding is likely today into this evening due to ongoing rounds of heavy rainfall, and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. NF && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Aug 24, 1:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM FLASH FLOOD 4 NE JAN AIRPORT 32.37N 90.03W
08/24/2022 RANKIN MS PUBLIC
FLOODING REPORTED IN THE LIVE OAKS
SUBDIVISION SOUTH OF BELLEGROVE CIR IN
BRANDON.
&&
CRLocal storm report, Aug 24, 1:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 3 ESE MARYDELL 32.87N 89.34W
08/24/2022 LEAKE MS EMERGENCY MNGR
SEVERAL ROADS FLOODED.
&&
CELocal storm report, Aug 24, 1:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 3 N SUNRISE 32.81N 89.45W
08/24/2022 LEAKE MS EMERGENCY MNGR
SEVERAL ROADS WITH SECTIONS WASHED OUT.
&&
CELocal storm report, Aug 24, 1:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
117 PM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 1 E SUNRISE 32.77N 89.42W
08/24/2022 LEAKE MS EMERGENCY MNGR
A FEW HOMES FLOODED ALONG BATTLE BLUFF RD,
ROADS FLOODED AS WELL.
&&
CELocal storm report, Aug 24, 1:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
118 PM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM FLASH FLOOD 2 SE TOUGALOO 32.38N 90.13W
08/24/2022 HINDS MS PUBLIC
A SOCIAL MEDIA POST SHOWS FLOODING ON
BRIARWOOD DR IN JACKSON. A SCHOOL BUS WAS
PARTIALLY SUBMERGED IN FLOOD WATER.
&&
CRSpecial weather statement, Aug 24, 1:18 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
118 PM CDT Wed Aug 24 2022
MSZ065-066-074-241915-
Jones MS-Covington MS-Forrest MS-
118 PM CDT Wed Aug 24 2022
...A strong thunderstorm will impact portions of northern Forrest,
eastern Covington and Jones Counties through 215 PM CDT...
At 117 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rawls Springs, or near Hattiesburg, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Eastabuchie around 120 PM CDT.
Moselle and Macedonia around 125 PM CDT.
Laurel and Ellisville around 135 PM CDT.
Ovett around 140 PM CDT.
Tuckers Crossing around 145 PM CDT.
Mill Creek around 155 PM CDT.
Other locations impacted by this storm include Seminary and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3129 8935 3135 8935 3135 8942 3138 8945
3143 8945 3143 8952 3149 8959 3153 8960
3179 8945 3182 8895 3145 8895 3143 8899
3143 8914 3137 8915 3128 8934
TIME...MOT...LOC 1817Z 230DEG 42KT 3140 8934
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:01 PM CDT | River Flood Warning | JAN | Leake | 5 days |
| Aug 23, 9:11 PM CDT | River Flood Warning | JAN | Hinds, Warren | 10 days |
| Aug 23, 9:11 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 7 days |
| Aug 23, 9:13 PM CDT | River Flood Warning | JAN | Jones | 5 days |
| Aug 23, 9:15 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 13 days |
| Aug 23, 9:15 PM CDT | River Flood Warning | JAN | Lawrence | 14 days |
| Aug 24, 2:18 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba | 5 hr |
| Aug 24, 5:56 AM CDT | Flash Flood Warning | JAN | Kemper, Neshoba | 6 hr |
| Aug 24, 7:17 AM CDT | Flash Flood Warning | JAN | Leake, Madison, Neshoba | 4 hr |
| Aug 24, 7:20 AM CDT | Flash Flood Warning | JAN | Newton, Scott | 4 hr |
| Aug 24, 8:31 AM CDT | Flash Flood Warning | JAN | Lauderdale | 6 hr |
| Aug 24, 8:36 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Aug 24, 9:25 AM CDT | River Flood Warning | JAN | Neshoba | 35 hr |
| Aug 24, 9:28 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Aug 24, 9:29 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Aug 24, 9:30 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Aug 24, 9:31 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Aug 24, 9:32 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 118 min |
| Aug 24, 9:32 AM CDT | River Flood Warning | JAN | Madison, Rankin | 6 days |
| Aug 24, 9:38 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Aug 24, 9:53 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Smith | 3 hr |
| Aug 24, 10:33 AM CDT | Flash Flood Warning | JAN | Scott | 4 hr |
| Aug 24, 10:56 AM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Aug 24, 11:33 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Aug 24, 11:36 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Aug 24, 12:03 PM CDT | Areal Flood Warning | JAN | Kemper, Leake, Madison, Neshoba, Newton, Scott | 6 hr |
| Aug 24, 12:29 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more | 4 hr |
| Aug 24, 1:04 PM CDT | Areal Flood Warning | JAN | Clarke, Jasper, Smith | 6 hr |
| Aug 24, 1:18 PM CDT | Special Weather Statement | JAN | Jones | 57 min |
| Aug 24, 2:15 PM CDT | Areal Flood Advisory | JAN | Hinds, Rankin | 4 hr |
| Aug 24, 2:22 PM CDT | River Flood Warning | JAN | Lauderdale, Newton | 44 hr |
| Aug 24, 2:23 PM CDT | River Flood Warning | JAN | Clarke | 5 days |
| Aug 24, 2:36 PM CDT | Areal Flood Warning | JAN | Lauderdale | 3 hr |
| Aug 24, 2:36 PM CDT | Areal Flood Warning | JAN | Copiah, Lawrence, Lincoln | 3 hr |
| Aug 24, 3:28 PM CDT | Areal Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Aug 24, 4:24 PM CDT | Areal Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more | 111 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.